MathSciNet Relay Station
MathSciNet bibliographic data
MR198254 (33 #6413) 47.40
Sz.-Nagy, Béla; Foiaş, Ciprian On certain classes of power-bounded operators in Hilbert space. Acta Sci. Math. (Szeged) 27 1966 17–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement